# SDR HEEA087483

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Case
- Part number: ETCB6A2114X
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED UNDER HEAT SHRINK, UNABLE TO DETECT UNTIL REMOVED.
